# SDR SWAA107096

- Difficulty date: November 15, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 21,758 hours, 12,668 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100SWA
- Part serial: 35997
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, RT EMERGENCY EXIT LIGHTS FAILED CAPACITY CHECK.  REMOVED AND REPLACED BATTERY PACK PER MM.
